On the regularity of solutions of a degenerate parabolic Bellman equation

Shigeaki Koike

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)251-267
Number of pages17
JournalHiroshima Mathematical Journal
Volume16
Issue number2
Publication statusPublished - 1986 Jan 1

Fingerprint

Bellman Equation
Regularity of Solutions
Parabolic Equation

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

On the regularity of solutions of a degenerate parabolic Bellman equation. / Koike, Shigeaki.

In: Hiroshima Mathematical Journal, Vol. 16, No. 2, 01.01.1986, p. 251-267.

Research output: Contribution to journalArticle

@article{10ed89ac9c8d497c9c2fb7ea6fcbc2ce,
title = "On the regularity of solutions of a degenerate parabolic Bellman equation",
author = "Shigeaki Koike",
year = "1986",
month = "1",
day = "1",
language = "English",
volume = "16",
pages = "251--267",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "2",

}

TY - JOUR

T1 - On the regularity of solutions of a degenerate parabolic Bellman equation

AU - Koike, Shigeaki

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972580789&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972580789&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972580789

VL - 16

SP - 251

EP - 267

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 2

ER -